# SDR SWAA2019060633388

- Difficulty date: May 21, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF SEAT TRACK MECHANICAL DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45. / R&R SEAT TRACK IAW SRM AND DWG.
